# SDR SWAA2021122053794

- Difficulty date: December 16, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 22,661 hours, 10,323 cycles
- System (JASC): 2564 · Life Raft
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE SAGGING ; / [01] ADJUSTED L1 DOOR SLIDE PER AMM 25-66-01
